# SDR DXTA2025122906309

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 4,133 hours, 2,761 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO DEPARTURE ON TAXIWAY HEARD AN AUDIBLE CLICK AND ALSO A CABIN DOOR OPEN CAS. FOLLOWED QRH WITH NO SUCCESS AND THEN POWERED COMPLETELY DOWN UNPLUGGING BATTERIES ALSO WITH NO SUCCESS. CALLED MAINT, ALSO WAS UNABLE TO CORRECT.
